# SDR 2007FA0001086

- Difficulty date: November 9, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N20TC
- Make and model: Beech A36
- Aircraft serial: E873
- Engine: Cont IO550B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nose Rib
- Part number: 3516505084
- Condition: Cracked
- Location: T/E Flap
- Part time: 3,144 hours
- Component: Flap
- Component part number: 3516505079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION FOUND BOTH LT AND RT FLAP ATTACH POINT RIBS CRACKED. (K)
